Mar 22, 2004
Is it true that Viread, with other PI's is know to cause lipodistrophy? An article suggested that it does that I read today in the body.com.
| Response from Dr. Moyle
No. Viread looks low risk. Over a 144 week trial only 3% of viread recipients developed lipodystrophy compared to 19% on d4T and the average Viread revipient was found to have a normal fat mass by DEXA scan. Viread is a nucleotide analog not a PI.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Oral Sex Worried I Have HIV
- Pain In Urethra After Licking Anus Worried I Have
- Red Eyes After Erotic Massage Worried I Have HIV
- Red Eyes After French Kissing Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.